Ask an expert
Question

04 Jul 2011

hormon imbalance
goog day im 33 my body is producing too much male hormones ive got hair around my nipples and on my stomach and ive got hair growin on my chin and ive got back acne aswel is there any medication besides contreceptives cause i''ve got spider veins on my thighs and they say u shouldn use the pill if you have spiderveins please help
Answer 439 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It depends what the cause is. PCOS is one, but there are others. You could take Androcur alone, but discuss this with your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18773 votes
Vote